On Quasi Degree Quadrature Rules.

J.N. Lyness; L. Gatteschi

Numerische Mathematik (1982)

  • Volume: 39, page 259-268
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Lyness, J.N., and Gatteschi, L.. "On Quasi Degree Quadrature Rules.." Numerische Mathematik 39 (1982): 259-268. <http://eudml.org/doc/132796>.

author = {Lyness, J.N., Gatteschi, L.},
journal = {Numerische Mathematik},
keywords = {rule of quasi degree; weight function},
pages = {259-268},
title = {On Quasi Degree Quadrature Rules.},
url = {http://eudml.org/doc/132796},
volume = {39},
year = {1982},

AU - Lyness, J.N.
AU - Gatteschi, L.
TI - On Quasi Degree Quadrature Rules.
JO - Numerische Mathematik
PY - 1982
VL - 39
SP - 259
EP - 268
KW - rule of quasi degree; weight function
UR - http://eudml.org/doc/132796
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.